Kolmogorov-type inequalities for mixed derivatives of functions of many variables

  • V. F. Babenko
  • N. P. Korneichuk
  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.


Let $γ = (γ_1 ,..., γ_d )$ be a vector with positive components and let $D^γ$ be the corresponding mixed derivative (of order $γ_j$ with respect to the $j$ th variable). In the case where $d > 1$ and $0 < k < r$ are arbitrary, we prove that $$\sup_{x \in L^{r\gamma}_{\infty}(T^d)D^{r\gamma}x\neq0} \frac{||D^{k\gamma}x||_{L_{\infty}(T^d)}}{||x||^{1-k/r}||D^{r\gamma}||^{k/r}_{L_{\infty}(T^d)}} = \infty$$ and $$||D^{k\gamma}x||_{L_{\infty}(T^d)} \leq K||x||^{1 - k/r}_{L_{\infty}(T^d)}||D^{r\gamma}x||_{L_{\infty}(T^d)}^{k/r} \left(1 + \ln^{+}\frac{||D^{r\gamma}x||_{L_{\infty}(T^d)}}{||x||_{L_{\infty} (T^d)}}\right)^{\beta}$$ for all $x \in L^{r\gamma}_{\infty}(T^d)$ Moreover, if \(\bar \beta \) is the least possible value of the exponent β in this inequality, then $$\left( {d - 1} \right)\left( {1 - \frac{k}{r}} \right) \leqslant \bar \beta \left( {d,\gamma ,k,r} \right) \leqslant d - 1.$$
How to Cite
Babenko, V. F., N. P. Korneichuk, and S. A. Pichugov. “Kolmogorov-Type Inequalities for Mixed Derivatives of Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 5, May 2004, pp. 579-94, https://umj.imath.kiev.ua/index.php/umj/article/view/3779.
Research articles